Detail publikace

On a delay population model with a quadratic nonlinearity without positive steady state

Originální název

On a delay population model with a quadratic nonlinearity without positive steady state

Anglický název

On a delay population model with a quadratic nonlinearity without positive steady state

Jazyk

en

Originální abstrakt

A nonlinear delay differential equation with a quadratic nonlinearity is considered. Permanence, global attractivity conditions and nonoscillation properties are discussed.

Anglický abstrakt

A nonlinear delay differential equation with a quadratic nonlinearity is considered. Permanence, global attractivity conditions and nonoscillation properties are discussed.

BibTex


@article{BUT107616,
  author="Jaromír {Baštinec} and Leonid {Berezansky} and Josef {Diblík} and Zdeněk {Šmarda}",
  title="On a delay population model with a quadratic nonlinearity without positive steady state
",
  annote="A nonlinear delay differential equation with a quadratic nonlinearity is considered. Permanence, global attractivity conditions and nonoscillation properties are discussed.",
  chapter="107616",
  doi="10.1016/j.amc.2013.11.061",
  howpublished="online",
  number="227",
  volume="2014",
  year="2014",
  month="january",
  pages="622--629",
  type="journal article in Web of Science"
}